# SDR AALA202210144014

- Difficulty date: October 13, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A300*
- Aircraft serial: 1539
- Aircraft time: 68,828 hours, 26,208 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 19,299 hours, 9,055 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Filter
- Condition: None
- Location: Zone 400 - Nac/P
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON DESCENT ENGINE 1 FUEL FILTER CLOG ECAM MESSAGE. MAINTENANCE REPLACED #1 ENGINE FUEL FILTER PER TASK CARD 26C40073001.  NO CONTAMINATION WAS FOUND DURING THE INSPECTION OF THE FUEL FILTER BY MAINTENANCE. NO FAULTS OR LEAKS WERE NOTED DURING AN IDLE ENGINE RUN.
